Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can diarrhea and vomiting be the symptoms of HIV?

Hi, I had unprotected sexx just last week. I was just wondering now I have dihera....feelings as though I need to vomit and. I,ve been haven gas!! Could this be coming from hiv?I,m not sure because I have been eating a lot of fish peenuts and a lot of chocolate almost everyday....waht do u advise me todo. My face is breaking out in acne also
Mon, 11 Aug 2014
Report Abuse
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Unprotected vaginal /anal sex is a high risk activity for acquisition of HIV.but your other symptoms can't be implied to have been caused by HIV. My advice to buy peace of mind get yourself tested for HIV now and after 90 days as per protocol.
Pl see a skin specialist for your acne problem and a physician for your gas/vomiting problem.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

im 16 girl and my tummy been hurting to suck in, to lay on it on the floor also been looking pregnant or very bloated I have been peeing a lot I...

Recent questions on  Acne vulgaris

doctor1 MD

Hi, I am 34 years old with oily acne prone skin. I have been using the Erytop Gel for 3 weeks now. While my acne has reduced and scars have faded,...

doctor1 MD

4 weeks ago, I had a bump in groin, pimple like then there s a black head in it similar to ingrown hair went to OB gyne and had this removed, I was...

doctor1 MD

Hello Doctor I have a mild hirsutism (majorly on my lower face). I started with laser treatment therapy 3 years back but have found no improvement...

doctor1 MD

I m only supposed to take on solodyn pill per day but I can t remember if I had already taken it or not so I just took one. If that was my second...

doctor1 MD

acne prone skin but very mild.

doctor1 MD

my face has been this way for the past 3 months what is wrong with my face can someone please help me

doctor1 MD

Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff...